# SDR DL76G091683

- Difficulty date: October 24, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 50,065 hours, 7,145 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825L
- Part serial: C1467
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT GEN FAILED AFTER 1 HR TAXI RESET UNSUCCESSFUL, RTB.  REMOVED AND REPLACED LT IDG IAW AMM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
